# SDR F3LA200200132

- Difficulty date: April 19, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 27,716 hours, 14,691 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-2 CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM TRACK TIE IN AFT CARGO COMPARTMENT, STA 772, RBL 13.80.  REMOVED CORRODED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-00-53.
